MathSciNet Relay Station
MathSciNet bibliographic data
MR957682 33A65 (33A40 41A60)
Frenzen, C. L.; Wong, R. Uniform asymptotic expansions of Laguerre polynomials. SIAM J. Math. Anal. 19 (1988), no. 5, 1232–1248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement